# SDR QXEA200400404

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 6,352 hours, 4,904 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL000598
- Condition: Inoperative
- Location: Zone 100
- Part time: 6,352 hours, 4,904 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT NUMBER 2507, 10 MINUTES INTO FLIGHT, RECEIVED A GEAR DISAGREE WARNING MESSAGE WHEN GEAR WAS SELECTED UP.  AN EMERGENCY CHEKLIST WAS PERFORMED.  EMERGENCY GEAR EXTENSION WAS PERFORMED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR SELECT VALVE.  OPERATIONAL CHECK GOOD.  NO DAMAGE OR DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
